# SDR CA110719004

- Difficulty date: July 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A330-342
- Engine: Rroyce RB211TRENT77
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 1400X530R23
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC ADVISED THAT A TIRE RECAP WAS FOUND ON RUNWAY.  A FEW OF OUR ACFT WERE SUSPECTED TO BE THE OWNER FROM SCHEDULED DEPARTURES OFF THAT RUNWAY.  UPON ARRIVAL, NR 1 TIRE WAS FOUND FLAT WITH RECAP MISSING.  ALSO DAMAGE WAS FOUND ON LT MLG FIX FAIRING ALONG WITH THE LT UNDER WING FAIRING NR 573BB AND INBD FLAP FAIRING DAMAGED.  NO WARNING WAS OBSERVED OF LOW TIRE PRESSURE DURING FLIGHT, TIRE BLEW ON LANDING.  CREW WAS UNAWARE OF TIRE DAMAGE UNTIL BRIEFED AFTER FLIGHT.
